# SDR CALA2025021702338

- Difficulty date: February 17, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N892UA
- Make and model: Airbus A319-132
- Aircraft serial: 2940
- Aircraft time: 49,114 hours, 28,734 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOOR OPEN INDICATION ON CLIMB.   CRW REPORTED NORMAL INDICATIONS RETURNED AFTER LANDING. ACCOMPLISHED OPERATIONAL CHECK OF AFT CARGO DOOR PER AMM TASK 52-32-00-710-001-A NO DEFECTS NOTED. CHECKED SENSOR 32WV AND CONNECTOR FOR DEFECTS NONE NOTED.
